Ask an expert
Question

30 Sep 2009

Med query
hey there
A tricologist recently suggested that i use L-tyrosine for the unexplained hair shedding i have been experiencing for almost 2 years now. blood tests don'  t reveal h/imbalance or thyroid problems.

I am currently using Nu hair vitamins (2 a day) as well as autrin (1 a day) prescribed by my gynae. Will it be safe to use the
L-tyrosine with these she reccomended 1 a day? what exactly does it do and side effects?

your help will be greatly appreciated !
Answer 391 views
Expert
Pharmacist
pharmacist

01 Jan 0001

Hi Donna

L-tyrosine is an amino-acid. Its commonly found in protein-rich foods. I cant see any reason why you cant use it with your current meds.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9365 votes
No
67% - 19345 votes
Vote